# SDR VNAA2017031700008

- Difficulty date: March 17, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 30,966 hours, 30,899 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT SIDEWALL SEAT TRACK CORRODED.  REMOVED AND REPLACED THE SEAT TRACK.
